UNIGE document Scientific Article
previous document  unige:12305  next document
add to browser collection
Title

Clifford algebras and the classical dynamical Yang-Baxter equation

Authors
Meinrenken, E.
Published in Mathematical Research Letters. 2003, vol. 10, no. 2-3, p. 253-268
Abstract We describe a relationship of the classical dynamical Yang-Baxter equation with the following elementary problem for Clifford algebras: Given a vector space $V$ with quadratic form $Q_V$, how is the exponential of an element in $wedge^2(V)$ under exterior algebra multiplication related to its exponential under Clifford multiplication?
Stable URL https://archive-ouverte.unige.ch/unige:12305
Full text
Article (232 Kb) - public document Free access
Identifiers
Structures

199 hits

92 downloads

Update

Deposited on : 2010-11-02

Export document
Format :
Citation style :